# SDR DALA14009765656

- Difficulty date: February 7, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 32,039 hours, 13,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  WINGLET INBD SURFACE OF VERTICAL SECTION HAS THREE CRACKED SPOTS IN SKIN.  REPAIRED IAW SRM 51-70-17.
